Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2010, Article ID 313148, 19 pages
http://dx.doi.org/10.1155/2010/313148
Research Article

A Mathematical Analysis of the Card Game of Betweenies through Kelly's Criterion

1UCD CASL, University College Dublin, Belfield, Dublin 4, Ireland
2School of Electronic, Electrical & Mechanical Engineering, University College Dublin, Belfield, Dublin 4, Ireland

Received 4 February 2010; Accepted 29 March 2010

Academic Editor: Mohammad Fraiwan Al-Saleh

Copyright © 2010 Konstantinos Drakakis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Konstantinos Drakakis, “A Mathematical Analysis of the Card Game of Betweenies through Kelly's Criterion,” Journal of Probability and Statistics, vol. 2010, Article ID 313148, 19 pages, 2010. https://doi.org/10.1155/2010/313148.